Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Spotting after bowel movement on CD 10

I m 40 yrs old,having bowel movement and had light spotting from my vagina,but today is my ten days from last period menstruation,what this could be?
Asked On : Wed, 23 Mar 2011
Answers:  3 Views:  507
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
it is common slight bleeding after 10 days.
But if in future this complain persisted and as you are 40 yrs, get evaluation done.
It may be due to pre manopausal symptoms or some thing in your uterus.
Then consult gynaec and get diagnosis done.
ok and bye.
Answered: Fri, 22 Jul 2011
I find this answer helpful
  User's Response
Hi doctor thank you for this answer,but I had blood test for my LH hormon and turn it's normal,also no spotting persisted now,means all is well I'm healed,I drink kombucha or manchurian fungus maybe that what help me...But thank you for your kindness in giving me information............
Answered: Fri, 22 Jul 2011
  User's Response
Yes I will doctor,actually I had that spotting for almost 3 months,but since I drink that manchurian fungus or kombucha tea,it's disappeared as I had no other medication ,so perhaps that kombucha tea helps me stabilizing my hormon seems,as many testimony about kombucha tea that helped fertility problem,I just give you this information as this has helped in my case seems....Hope this information may help someone who having problem as mine also in your patient...But thank you so much for your kindness in giving me such information as it's really helped to get answer from doctor...Thank you once again......
Answered: Fri, 22 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor